ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Новые решения общего уравнения Гойна в виде рядов по гипергеометрическим функциям

Сохоян, Р. С. and Меликджанян, Д. Ю. and Ишханян, А. М. (2005) Новые решения общего уравнения Гойна в виде рядов по гипергеометрическим функциям. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 40 (6). pp. 391-398. ISSN 0002-3035

[img]
Preview
PDF
Download (1208Kb) | Preview
    Item Type: Article
    Additional Information: Հոյնի ընդհանուր հավասարման՝ հիպերերկրաչափական շարքերով արտահայտվող նոր լուծումներ։ New hypergeometric series solutions to the general heun equation.
    Uncontrolled Keywords: Սոխոյան Ռ. Ս., Մելիքջանյան Դ. Յու., Իշխանյան Ա. Մ., Sokhoyan R. S., Melikdzanian D. Yu., Ishkhanyan A. M.
    Subjects: Q Science > QC Physics > Optics. Light
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 22 Mar 2012 15:24
    Last Modified: 20 Mar 2014 14:31
    URI: http://physics.asj-oa.am/id/eprint/319

    Actions (login required)

    View Item